Robust synchronization of a class of chaotic networks

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

35 Scopus Citations
View graph of relations

Author(s)

Related Research Unit(s)

Detail(s)

Original languageEnglish
Pages (from-to)2936-2948
Journal / PublicationJournal of the Franklin Institute
Volume350
Issue number10
Online published28 May 2013
Publication statusPublished - Dec 2013

Abstract

This paper studies synchronization of a dynamical complex network consisting of nodes being generalized Lorenz chaotic systems and connections created with transmitted synchronizing signals. The focus is on the robustness of the network synchronization with respect to its topology. The robustness is analyzed theoretically for the case of two nodes with two-sided (bidirectional) connections, and numerically for various cases with large numbers of nodes. It is shown that, unless a certain minimal coherent topology is present in the network, synchronization is always preserved. While for a minimal network where synchronization is global, the resulting synchrony reduces to semi-global if redundant connections are added. © 2013 The Franklin Institute.

Citation Format(s)

Robust synchronization of a class of chaotic networks. / Čelikovský, S.; Lynnyk, V.; Chen, G.

In: Journal of the Franklin Institute, Vol. 350, No. 10, 12.2013, p. 2936-2948.

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review